# SDR USAA990700

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 604
- Part time: 64,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2, C-1 CHECK, FOUND 1 INCH CRACK AT ATTACH ANGLE AT STATION 604 LONG 22B.  TRIMMED ANGLE, INSTALLED REPAIR STRAP PER EA 52302.  (M)
